# SDR DL764090329

- Difficulty date: March 2, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 27,796 hours, 6,769 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 781703103
- Condition: Cracked
- Location: Thrust Reveser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OUTBOARD T/REV HAS CRACK IN TRANSLATING SLEEVE AT TRAILING EDGE TOP SIDE.  REMOVED AND REPLACED NR 1 ENG OTBD T/REV TRANSLATING SLEEVE PER MM 78-31-10/243096/ NEEDS OP CK.  OP CKS GOOD PER MM 78-31-00-725-005-H00.
